# SDR IPXA2023121527186

- Difficulty date: December 15, 2023
- Submitted: December 15, 2023
- Operation: Air carrier
- Aircraft: N441UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27386
- Aircraft time: 30,521 hours, 19,853 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

*SDR FILED OPEN* RIGHT FUEL INDICATION IMBALANCE OF LESS THAN 1100 LBS WITH ALL OTHER INDICATIONS BALANCED. SAME FUEL FLOW TROUBLESHOT WITH BOTH WING TANKS IN TRANSFER CONFIG. PUMPS ON, DEFUEL VALVES OPEN, AND REFUEL VALVES OPEN. FUEL MIGRATES TO LEFT TANK AT RATE OF 100LBS. PER EVERY 5MINS. PER AMM 28-21-00 NOTE: FUEL DOES NOT MOVE WITH REFUEL VALVES OFF.
